Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Single Moms Single Moms

my child has high temp nd other symptoms..anyone had a kid with simular??

Posted by on Feb. 14, 2013 at 6:14 PM
  • 7 Replies

Just a bit worried about my son. Hes 6 years old and has a temperture of 39, he is shivering and very sleepy. He also seems to have stiff muscles and has complained of a tummy pain for around 2 months. I havent really takin much notice of the tummy pain for 2 months cause its been on and off and I just assumed he was trying to get out of school or something.

Im worried now and cant find any useful info on google.

Any sugestions much appricated

by on Feb. 14, 2013 at 6:14 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-7):
mamaofficer
by on Feb. 14, 2013 at 7:21 PM

I would take him to the doctor just to make sure its not the flu. 

miss_AP
by on Feb. 14, 2013 at 9:15 PM

Well, they could be related could not....call and talk to the ED in your area, or an ask-a-nurse line (though they pretty much always say to seek medical help if you think its emergent). My dd used to get random fevers all the time, no reason. I ignore them for the most part.


The tummy thing coudl be serious...but it also sounds like a separate issue DD had from chronic and long-standing constipation. It took 2-3 week of a double-adult dose of Mirlax, then tapering down to a half-adult dose...and we kept that up every day for almost 2 years. It REALLY helped her. She has mostly evene dout and solved her pooping and potty problems....but sometimes I still give her miralx to be sure she's not getting constipated again. Not only is it uncomfortable it makes her naughty. She's 6 too.

Miralax isn't a stimulant or anything, so safe for kids according to the pediatric urologist if youw ant to try it......but always head to the doctor if its serious, bowel issues can be problematic.

brieri
by Platinum Member on Feb. 14, 2013 at 10:16 PM

 Temp 39 - isn't that like a dieing person with no pulse?  Don't know, but you probably should contact the dr for the symptoms he's having.  We moms here are not in that capacity to give out Dr's orders. 

Oliviasmom72
by Silver Member on Feb. 14, 2013 at 11:40 PM
1 mom liked this

39 degrees celsius? that is about 102.2 F. You should take him to the DR but keep him warm and bundled up and give him children tylenol or motrin/ibuprofen every couple hours. Lots of fluids Gatorade is great esp. if he doesnt have much of an appetite. If this goes on for more than a couple days he needs to go to a DR. If he is lethargic and not eating then take him in asap. Good luck

Robsessed98
by on Feb. 15, 2013 at 12:15 PM
Take him to the Dr. The new symptoms could be a light case of the flu. Stomach pains should never be ignored.
Posted on the NEW CafeMom Mobile
easinpc
by Gold Member on Feb. 15, 2013 at 2:19 PM

The temp threw me off at first as well lol.  But I would take him in just to make sure everythings ok.  I hope he gets to feeling better soon!!

tyfry7496
by on Feb. 15, 2013 at 5:14 PM
He needs to be seen by a doctor. Months of stomach pain and now a fever? Could be an appendix issue.
Posted on CafeMom Mobile
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN